Rotating Nonlinear Vortical Patterns on a Gamma Plane
Version of Record online: 30 NOV 2010
© 2010 by the Massachusetts Institute of Technology
Studies in Applied Mathematics
Volume 126, Issue 2, pages 187–201, February 2011
How to Cite
Derzho, O. G. and de Young, B. (2011), Rotating Nonlinear Vortical Patterns on a Gamma Plane. Studies in Applied Mathematics, 126: 187–201. doi: 10.1111/j.1467-9590.2010.00502.x
- Issue online: 3 FEB 2011
- Version of Record online: 30 NOV 2010
- (Received September 1, 2010)
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!